# SDR QR9R20220505002

- Difficulty date: May 5, 2022
- Submitted: May 5, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723389710
- Aircraft time: 2,933 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 550986
- Part serial: 2021651
- Condition: Ratcheting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION, MAINTENANCE DETECTED THE SLIDING SLEEVE ANGULAR BALL BEARING TO BE ROUGH AND RATCHETING. PART WAS RECEIVED NEW FROM AIRBUS.
